# SDR COMA9710500

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045402
- Condition: Failed
- Location: Left
- Part time: 3,276 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR ACTIVATED.  CABIN FILLED WITH SMOKE.  REPLACED THE LEFT AIR CYCLE MACHINE.
